# SDR 99ZZZM107

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GCRPH
- Make and model: Airbus A320-231
- Aircraft serial: 424
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FORWARD GALLEY INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY FORWARD ENTRY.
